Publication

Existence results for some initial and boundary value problems without growth restriction

Frigon, Marlene
O'Regan, Donal
Repository DOI
Publication Date
1995-01-01
Keywords
Type
Article
Downloads
Citation
Frigon, Marlene; O'Regan, Donal (1995). Existence results for some initial and boundary value problems without growth restriction. Proceedings of the American Mathematical Society 123 (1), 207-216
Abstract
In this paper, using the Schauder Fixed Point Theorem, we establish some existence results or initial and boundary value problems for differential equations withouth growth restriction on the right member.
Funder
Publisher
JSTOR
Publisher DOI
10.2307/2160628
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland